Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I am experiencing vaginal irritation. Is it because of nicotine patch ?

I have been using the Nicotine patch now for almost 7 sevens weeks and have been experiencing vaginal irritation pretty much the whole time, could the patch be the culprit?
Asked On : Mon, 3 Jan 2011
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hi,thanks for query.No,this is not related,the reason could be some infection in your private parts.Please get in touch in with a doctor and get your self examined.Depending upon you age you may require blood sugar testing also.Maintain good local hygiene and avoid wearing tight clothes.
wishing you good health.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions